MAUDE Adverse Event Report: INTEGRA - ACELL(COLUMBIA) MICROMATRIX FLEX 5CC

INTEGRA - ACELL(COLUMBIA) MICROMATRIX FLEX 5CC
Catalog Number MMFX05
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Clinical study: "on april 16, 2025, was noted during the participant's unscheduled visit that the lateral and inferior along with the center edges of the wound had sealed.However, an extensive 150ml fluid collection had formed in the tunneled area." "difficulty with healing lower abdominal wound.Wound vac was in place with a worsening abdominal exam and rising leukocytosis despite antibiotics." "participant 003 was examined on 16apr2025 for a standard of care wound vac change, it was noted by another attending surgeon that participant 003 was having difficulties with healing lower abdominal wound.The wound vac in place at the time was taken off and revealed worsening abdominal exam and rising leukocytosis despite antibiotics.As of april 22, 2025, participant¿s care is still ongoing and has not resolved, participant 003 has received or care (april 20, 2025, and april 22, 2025) for persistent abdominal soft tissue infection.Given the following information, at the discretion of the investigator, participant 003 was removed from the study (april 16, 2025) given her worsening condition." "per op note (april 16, 2025): findings: the wound bed appeared clean.No granulation tissue at the base of the wound.The wound measured 15 cm horizontal, 7 cm vertical, there was a lateral tunnel measuring 7x 5 cm and a superior undermining measuring 1 x 2 cm.There was approximately 150cc of straw colored/slightly turbid fluid expressed from the lateral tunneling of the incision." "outcome details: mechanical debridement of lower abdominal wound.Placement of dakin's wet to dry dressings".
 
Additional Manufacturer Narrative
Updated fields: the micromatrix (id mmfx05) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.However, as per the failure analysis, integra's medical affairs team and the reporter clarified in follow up communications that there is not a relationship between the adverse event and the device.As such, there was no failure of the device and the complaint is unconfirmed.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.Additional information: query was posed by integra's medical safety team to the study site in relation to their initial assessment of a possible relationship of the ae to the device: a response was received from the study site stating in agreement that the reported ae (wound infection) is not related to the device, possible related to the procedure.Medical safety team has adjudicated the ae the same.
 
Event or Problem Description
N/a.

Brand Name
MICROMATRIX FLEX 5CC
Common Device Name
MICROMATRIX
Manufacturer (Section D)
INTEGRA - ACELL(COLUMBIA)
6640 eli whitney drive
6640 eli whitney drive
columbia MD 21046
Manufacturer (Section G)
INTEGRA - ACELL(COLUMBIA)
6640 eli whitney drive
columbia MD 21046
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22096616
Report Number3005920706-2025-00014
Device Sequence Number7866351
Product Code KGN
UDI-Device Identifier00386190002056
UDI-Public00386190002056
Combination Product (Y/N)N
PMA/510(K) Number
K230980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMMFX05
Device Lot Number7507322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMOXICILLIN-CLAVULANATE (AUGMENTIN); AMPICILLIN-SULBACTAM (UNASYN); CEFAZOLIN (ANCEF); DAPTOMYCIN (CUBICIN); DAPTOMYCIN (CUBICIN); ERTAPENEM (INVANZ); ERTAPENEM (INVANZ); IINEZOLID (ZYVOX); LINEZOLID (ZYVOX); LINEZOLID IN D5W (ZYVOX)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight127 KG
Patient EthnicityNon Hispanic
Patient RaceWhite